Hi does BP Medicine impact on other body parts. My husband is having high BP bt day before yesterday he got his sonography done according to that his liver Size Is Normal With Increased Echo Pattern. What does it mean. Is it increasing because of his BP Medicine. Medicine name is nebicard5. He is not at home from last 8 months because of his job and he takes outside food also. It can be also one reason behind of increased liver. Pls let me know. Thanks reply awaited
Doctor Answers (1) on Liver problem
Nebicard is a beta blocker drug which works by blocking sympathetic system (adrenaline). It decrease the heart rate and blood pressure. It has nothing to do with increased liver echogenacity, be sure for that. Increased liver echogenacity has lots of reasons including obesity and alcohol drinking which can cause fatty liver.
Flag this answer
1/2 people found this helpful
Was this answer helpful?